If you need an accessible version of this item please contact JSTOR User Support

A Mathematical Theory of Depreciation and Replacement

C. F. Roos
American Journal of Mathematics
Vol. 50, No. 1 (Jan., 1928), pp. 147-157
DOI: 10.2307/2370855
Stable URL: http://www.jstor.org/stable/2370855
Page Count: 11
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Mathematical Theory of Depreciation and Replacement
Preview not available

Page Thumbnails

  • Thumbnail: Page 
147
    147
  • Thumbnail: Page 
148
    148
  • Thumbnail: Page 
149
    149
  • Thumbnail: Page 
150
    150
  • Thumbnail: Page 
151
    151
  • Thumbnail: Page 
152
    152
  • Thumbnail: Page 
153
    153
  • Thumbnail: Page 
154
    154
  • Thumbnail: Page 
155
    155
  • Thumbnail: Page 
156
    156
  • Thumbnail: Page 
157
    157